# SDR DALA2018110516431

- Difficulty date: October 31, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 0808734) MAIN CABIN CENTER FLOORBOARD SUPPORT STRUCTURE HAS CORROSION ON UPPER SURFACE, STA 1030 LBL 60. CP53-241-01I. FABRICATED AND INSTALLED REPAIR PARTS IAW B757 SRM 53-00-13 REP 2.
